# SDR Y2PA2015091800034

- Difficulty date: September 18, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N822AA
- Make and model: Amd FALCOND
- Aircraft serial: 195
- Aircraft time: 23,645 hours, 19,582 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: A123733M1
- Part serial: 349
- Condition: Failed
- Location: Nose Gear Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION DEPARTING AIRPORT, NOSE GEAR DOOR FAILED TO CLOSE FOLLOWED BY NR 1 HYDRAULIC LIGHT & FLUID PRESSURE LOSS.  CREW TOOK DELAY VECTORS TO RUN CHECKLISTS.  CREW DECLARED EMERGENCY AND LANDED AT DESTINATION WITH NR 2 BRAKES, NO FLAP, NO AIRBRAKE, AND NO ANTI-SKID.  LANDED WITHOUT INCIDENT.  FOUND NOSE GEAR DOOR HYDRAULIC ACTUATOR BLOWN OUT ON POST FLIGHT INSPECTION.  MAINTENANCE TRAVELED TO EVALUATE AIRCRAFT.  MAINTENANCE REPLACED THE NNLG DOOR ACTUATOR IAW MM 32-30-23.  LEAK AND OPS CHECK WAS GOOD.  REPLACED THE NR 1 HYDRAULIC PUMP FILTER IAW MM 29-00-2.  NO PARTICLES NOTED.  THE NR 1 ENGINE HYDRAULIC PUMP WAS REPLACED IAW MM 71-00-1.  LEAK AND OPS CHECK WAS GOOD AND NO CONTAMINATION OF REMOVED PUMP NOTED.  THE LT AND RT HYDRAULIC SYSTEM WAS SERVICED IAW MM 12-10-31.  NR 1 HYDRAULIC SYSTEM WAS NOT COMPLETELY EMPTY AT TIME OF SERVICE.  NR 1 AND NR 2 HYDRAULIC SYSTEMS, OPERATIONALLY CHECK AND TAXIED ACFT.  ALL SYSTEMS FUNCTIONING NORMAL.  ACFT WAS THEN FLOWN, WITH THE LANDING GEAR DOWN AND LOCKED, UNDER A SPECIAL FLIGHT PERMIT FOR FINAL RIG CHECK OF NLG AND RETURN-TO-SERVICE.  UPON ARRIVAL MAINTENANCE COMPLIED WITH A NLG DOOR INSPECTION/TEST IAW MM 32-20-20.  NO LEAKS NOTED ON NOSE GEAR DOOR ACTUATOR.  INSPECTION FOR PROPER INSTALLATION AND GEAR SWING WAS COMPLETED WITH NOT DEFECTS NOTED.  INSPECTION OF THE FAILED ACTUATOR SHOWED THAT THE CASTING CRACKED AND SUBSEQUENTLY FAILED ALLOWING THE END CAP TO BLOW OUT OF THE END OF THE CYLINDER WHICH RESULTED IN THE LOSS OF HYDRAULIC FLUID.  TOTAL TIME AND CYCLES OF THE ACTUATOR ARE UNKNOWN.  ACTUATOR ACCUMULATED 7168 HOURS AND 5384 CYCLES SINCE RESEAL, SINCE INSTALLATION ON ACFT.
